Citation:
I. A. Ibragimov, “Conditions for Gaussian homogeneous fields to belong to classes”, Studies in mathematical statistics. Part 9, Zap. Nauchn. Sem. LOMI, 184, "Nauka", Leningrad. Otdel., Leningrad, 1990, 126–143; J. Math. Sci., 68:4 (1994), 484–497
\Bibitem{Ibr90}
\by I.~A.~Ibragimov
\paper Conditions for Gaussian homogeneous fields to belong to classes
\inbook Studies in mathematical statistics. Part~9
\serial Zap. Nauchn. Sem. LOMI
\yr 1990
\vol 184
\pages 126--143
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4811}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1098694}
\zmath{https://zbmath.org/?q=an:0836.60055|0739.60041}
\transl
\jour J. Math. Sci.
\yr 1994
\vol 68
\issue 4
\pages 484--497
\crossref{https://doi.org/10.1007/BF01254273}
Linking options:
https://www.mathnet.ru/eng/znsl4811
https://www.mathnet.ru/eng/znsl/v184/p126
This publication is cited in the following 2 articles:
Iain Henderson, “Sobolev regularity of Gaussian random fields”, Journal of Functional Analysis, 286:3 (2024), 110241
A. A. Borovkov, Al. V. Bulinski, A. M. Vershik, D. Zaporozhets, A. S. Holevo, A. N. Shiryaev, “Ildar Abdullovich Ibragimov (on his ninetieth birthday)”, Russian Math. Surveys, 78:3 (2023), 573–583